Home   Chapter Home   Jobs   Conferences   Fellowships   Books



Advertisement

Lung-nontumor

Other interstitial pneumonitis / fibrosis

Drug induced pneumonitis


Reviewers: Elliot Weisenberg, M.D. (see Reviewers page)
Revised: 24 September 2011, last major update September 2011
Copyright: (c) 2003-2011, PathologyOutlines.com, Inc.

Definition
=========================================================================

● Hundred of drugs are associated with lung injury, including pulmonary edema, pulmonary hemorrhage, airway disease, pleural changes and vascular changes
● Bleomycin and amiodarone (5-15% of patients) causes pneumonitis and fibrosis
● Methotrexate, nitrofurantoin causes hypersensitivity pneumonitis

End of Lung-nontumor > Other interstitial pneumonitis / fibrosis > Drug induced pneumonitis


This information is intended for physicians and related personnel, who understand that medical information is often imperfect, and must be interpreted in the context of a patient's clinical data using reasonable medical judgment. This website should not be used as a substitute for the advice of a licensed physician.

All information on this website is protected by copyright of PathologyOutlines.com, Inc. Information from third parties may also be protected by copyright. Please contact us at copyrightPathOut@gmail.com with any questions (click here for other contact information).